MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch #m5096959 that a balloon deflation failure occurred, requiring intervention.The target lesion was located in the iliac artery.An 8.0mmx40mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during deflation, it was noted that the balloon would not deflate.Several attempts were made to deflate the balloon using insufflation device.The physician was able to get enough air out to pass balloon through retraction.Additional intervention was required.There were no patient complications reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10829260
Report Number2134265-2020-15677
Device Sequence Number2909345
Product Code DQY
UDI-Device Identifier08714729720676
UDI-Public08714729720676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0024990063
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;